# SDR SIMA2020062541004

- Difficulty date: April 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE PROXIMITY LIGHT HOLDERS AND FIVE RT SIDEWALLS ARE BROKEN.   R & R THE  LIGHT HOLDERS AND THE RH SIDEWALLS IAW AMM 33-50-12.
